# SDR IPXA2023071693667

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,345 hours, 14,013 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap System
- Part number: 658A000002
- Part serial: 1906
- Condition: Faulted
- Location: Wing
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* CONFIGURING FOR LANDING, UPON SELECTION OF FLAP 15Ï¿½. ECAM "FLAPS SYS 2 FAULT" APPEARED. RAN QRH PROCEDURE FOR FLAPS FAULT. PER PROCEDURE FLAPS EXTENDED TO 30/40 FOR APPROACH AND LANDING. FLAPS EXTENDED SLOWER THAN NORMAL TO 30/40R&R PRESS S/W AT BLOCK VLV 24CV, NO HELP. R&R BLOCK VALVE 24CV PER AMM 27-54-33-0401, OPS CHECK NORMAL AT THIS TIME, NO LEAKS NOTED, OPERATED FLAPS TO 40 DEG & TO FULL UP POSITIONS SEVERAL TIMES, NO FAULTS NOTED. PER TECH SUPPORT BLOK VLV P/N ON/OFF 658A0000-02, S/N ON 1980, S/N OFF 1906,
